(Non)differentiability and asymptotics for potential densities of subordinators - Archive ouverte HAL Access content directly
Journal Articles Electronic Journal of Probability Year : 2011

(Non)differentiability and asymptotics for potential densities of subordinators

(1) ,
1
Not file

Dates and versions

hal-00707384 , version 1 (12-06-2012)

Identifiers

  • HAL Id : hal-00707384 , version 1

Cite

L. Döring, M. Savov. (Non)differentiability and asymptotics for potential densities of subordinators. Electronic Journal of Probability, 2011, 16 (17), pp.470-503. ⟨hal-00707384⟩
39 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More